# SDR SWAA2023120518045

- Difficulty date: November 5, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N8554X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36993
- Aircraft time: 19,892 hours, 9,901 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 221AF UPPER SURFACE HAS PULLED STRANDS OF FIBERGLASS<[01] UPPER SURFACE REPAIR ON PANEL 221AF COMPLETED IAW SRM 53-00-50-2R-1;[02] VERIFIED RII INSPECTION REQUIREMENTS ARE MET.;[03] VERIFIED UPPER SURFACE REPAIR ON PANEL 221AF COMPLETED IAW SRM 53-00-50-2R-1
